# SDR HEEA955836

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5745S
- Make and model: Bell 206L-1
- Aircraft serial: 45491
- System (JASC): 6220 · Main Rotor Head
- Part: Grip
- Part number: 206011132113A
- Condition: Worn
- Location: M/R Hub
- Part time: 2,620 hours
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRIPS WORN IN BOTTOM OF RETAINER BORE.
